# SDR ABXA20190919155

- Difficulty date: September 19, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 145T26585
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN LANDING GEAR WHEEL WELL FUSELAGE STATION 1065 BULKHEAD HORIZONTAL STIFFENER NR 4 BETWEEN LBL 65 TO RBL 25. THE STIFFENER WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
